When I sneeze, my stomach/abdominal muscle goes into a spasm. It's right under my sternum and get very tight just to the right. It's so intense, I have to stand up and arch my back so the spasm will go away. It always seems to occur just after I sneeze or when I'm driving and kind of hunched over.
Just like the hiccup occurs due to a single violent spasm of the inspiratory muscles, similarly sneezing occurs due to a single violent spasm of the expiratory muscles and especially of the abdomen. I don’t think there’s much to worry about the same. What I’ll suggest is that if this troubles you repeatedly, some exercises of the abdominal muscles will definitely help as that will make the abdominal muscles strong and thus may play a role in lessening the spasm.
I hope that helps. Please do keep me posted. Kind Regards.
Hmmm. It seems the FDA banned quinine a few weeks ago. Big brother at work. The perfect solution to which no known problem existed. I know...cardiac arythmias...blah blah. But the FDA approved Aspartame, a known neurotoxin and carcinagenic agent linked to siezures, tumors, and brain damage. Fortunately I have lots of Quinine pills stockpiled and my neighborhood healthfood store has lots of bottles of Hyland's Leg Cramp pills for sale, but he tells me I have to purchase them surrepticiously, and meet him at closing time. Shghhhhhh.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.